Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Virgin, having missed periods, get PMS but no bleeding, increase in facial hair post weaning Ellacnelle pills for regulating hormones. Why?

is it normal not to have your period for 6 months? (i m still a virgin by the way) i have this pain like the one during period but there is no blood , i used to take ellacnelle pills and the periods used to be normal right then but when i stopped taking them i stopped having my periods for 6 months, my doctor gave those pills as a way to contol the hormones and regulate the periods now i have this kind of hair around my chin too.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern
No it is not normal to have absent menses for 6 months.
You should have a workup for it.
You seem to be having PCOD - polycystic ovarian disease.
There is excess of male hormone pattern.
Metformin and OC pills will alleviate symptoms, as will weight loss.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor